# SDR COEA2012022320801

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5337121620400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / LEVEL 2 CORROSION:  FOUND GOUGES WITH CORROSION ON INTERCOSTAL AT STR 16L FRA 15 - 16 (LENGTH 2", WIDTH 1", DEPTH .013").  REMOVED GOUGES AND CORROSION, REMOVED AND REPLACED INTERCOSTAL WITH OEM PART.
